# SDR 95ZZZX4406

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27554
- Make and model: Bell 206L-1
- Aircraft serial: 45246
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Set
- Part number: 206040536001
- Condition: Pitted
- Location: M/R Mast
- Component: 206040014105
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSMISSION CHIP LIGHT.  INSPECTION FOUND MAST BEARING INNER RACE PITTED CAUSING CHIP LIGHT IN TRANSMISSION.  BEARING SET SN 058-1 AND SN 058-2.
